A dwell time approach to the stability of switched linear systems based on the distance between eigenvector sets


Karabacak O. , Şengör N. S.

INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, vol.40, no.8, pp.845-853, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 40 Issue: 8
  • Publication Date: 2009
  • Doi Number: 10.1080/00207720902974504
  • Title of Journal : INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE
  • Page Numbers: pp.845-853

Abstract

In this article, a sufficient condition on the minimum dwell time that guarantees the stability of switched linear systems is given. The proposed method interprets the stability of switched linear systems through the distance between the eigenvector sets of subsystem matrices. Thus, an explicit relation in view of stability is obtained between the family of the involved subsytems and the set of admissible switching signals.